# SDR SWAA2024052086414

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 64,168 hours, 38,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR OVERWING EMERGENCY LIGHT OUT.<[01] R&R R/H EXTERIOR OVERWING EMERGENCY LIGHT; OPS CHECK NORMAL I/A/W AMM 33-51-04.
